Null Quaternionic Bertrand Curves in Minkowski Space R-1(4)


Aksoy A. T.

ACTA PHYSICA POLONICA A, vol.130, no.1, pp.256-258, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.12693/aphyspola.130.256
  • Title of Journal : ACTA PHYSICA POLONICA A
  • Page Numbers: pp.256-258

Abstract

In this study, we defined null quaternionic Bertrand curves in R-1(4). The only Bertrand null quaternionic curves in R-1(4) are null quaternionic helices with (p-tau) = 0.